# SDR SIMA20160509003

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 39,453 hours, 36,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT FWD OF WING INOPERATIVE.  R & R EMER LIGHT FWD OF WING IAW AMM 33-50-10-000-801 & 33-50-10-400-801.  OPERATIONS CHECKED GOOD.
